# SDR USAA050609

- Difficulty date: April 27, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N672UW
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fusleage
- Part time: 24,199 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND ANGLE CRACKED .750 INCH LONG, FRAME 80 AT Y-1447.8.  REMOVED AND REPLACED STRINGER PER SRM 53-00-13, 51-21-11, 51-23-11, 51-43-11, 51-42-11, 51-73-12. (M)
